# SDR USAA2012032600032

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 36,427 hours, 20,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 1837
- Condition: Leaking
- Location: Cargo Door
- Part time: 33,374 hours, 18,562 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN CABIN WHEN APU BLEED PACKS OR ENGINE AT IDLE POWER.  FOUND AFT CARGO DOOR CONTROL VALVE LEAKING AND RUNNING UP AND INTO APU INLET.  REMOVED AND REPLACED SELECTOR VALVE PER AMM 52-36-15-000-001.  ALSO REPLACED LEFT AND RIGHT OZONE FILTERS PER JOB CARD 26C13821001.
